# SDR ASAA2015042711540

- Difficulty date: April 27, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 34,244 hours, 10,087 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, DURING THE AFTER START CHECKLIST.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-53, TASK 801.  SYSTEM RESET, OPS CK GOOD.
